# SDR SIMA20250710006

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 87 CORRODED BETWEEN STRGR 27 AND 26 RT. (MAJOR REPAIR) (LEVEL 2 CORROSION).  AFTER EVALUATION SHEAR CLIP FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 51-75-16 AND ETN-EJ-51-009.PART REQUI RES REPLACEMENT. REMOVED SHEAR CLIP ON AFT CARGO BAY AT FR87 BETWEEN STGR 27R AND 26RT PER EMB 175 SRM 51-40-08 LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW SHEAR CLIP P/N:170-66041-002 PER EMB-175 SRM 51-40-02 AND 51-23-04 INSTALLED SHEAR CLIP ON FR 87 BETWEEN STRG 26 AND 27 RT, IAW EMB 175 SRM 51-40-08 RESTORED FINISH ON SHEAR CLIP USING TOPCOAT PN: ECL-G-46 AND CORROSION INHIBITING COMPOUND ARDROX-AV15 PER EMB 175 SRM 51-23-06, EMB 175 CPM 51-27-00- 910-001A-CIC, AND ETN EJ-51-015
